advertisement
Question
Posted by: Es | 2010/03/08

Molipaxen

I have only been taking the Molipaxen for 2 days - also take Ativan sublingual 2 in the mornings. I actually feel more anxious - is this the Molipaxen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If it is related to a medication, the anxiety symptoms would be more likely to come from the Molipaxin ( though they should settle in just a few more days ) rather than the Ativan which is calming. Are you sure you're supposed to take the Atican sublingual 2 every morning, even if not actually anxious or panicky at the time ? Usually ,it is recommended that one take it only when a serious bout of anxiety is getting started up, whatever time of day it happens, usually one at a time, but with a maximum dose or maybe 3 tablets a day Remmber, as you have shown an unfortunate skill for being anxious, this anxiety is now focussing on your medications, rather than being actually caused by them

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/08

If it is related to a medication, the anxiety symptoms would be more likely to come from the Molipaxin ( though they should settle in just a few more days ) rather than the Ativan which is calming. Are you sure you're supposed to take the Atican sublingual 2 every morning, even if not actually anxious or panicky at the time ? Usually ,it is recommended that one take it only when a serious bout of anxiety is getting started up, whatever time of day it happens, usually one at a time, but with a maximum dose or maybe 3 tablets a day Remmber, as you have shown an unfortunate skill for being anxious, this anxiety is now focussing on your medications, rather than being actually caused by them

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement